Jump to content

Search the Community

Showing results for tags 'doctor abuse'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello All, I am a college student who has been on 400mg of Wellbutrin for 5 months and 10mg of Lexapro for a bit less than six weeks. I didn't want to be put on Lexapro. I had been experiencing mild anxiety but for the most part, I was doing really well. (Sleeping and eating better, more energy, basically what one hopes for when being put on antidepressants.) In late November, my doctor insisted that I needed to start Lexapro. I pushed back and he insisted further - basically almost threatened to drop me as a client unless I took this medication but never gave a clear reason as to why. This whole thing was so suspicious that I actually researched him to see if there was any connection he may have had to the pharma industry. (Couldn't find anything.) Now, 6 weeks later, I'm not doing well at all. My anxiety hasn't decreased at all and I've been experiencing headaches and extreme fatigue. I went from sleeping 7-8 hours a night to 11 hours a night in addition to an early evening nap. I feel like a zombie. Basically, I'm very convinced this is medicine is not for me. I told me doctor all of this in an email and he essentially refused to even consider me stopping the medicine. He said that if I wanted to even discuss the subject, I needed to come in for an early appointment (I would be charged extra $50). He refused to give me any details on how to taper off Lexapro. I really don't want to see him again. Therefore, I was hoping some of you may provide me with some advice on tapering off Lexapro. Beginning in early December I took 5mg for a week and then 10 mg since then. Therefore, I've only been on 10mg for a bit over a month. I feel like tapering off by 10% every 3 weeks is a bit too extreme for my case - seeing as I've only been on it for a bit. I was considering doing a week of 7.5mg, a week of 5mg, a week of 2.5mg and then nothing. If you tapered off lexapro after being on it short term I would love to hear your advice, experience, and side effects. Thank you very much! Also, I get my Wellbutrin from my PCP so no worries about losing that prescription.
  2. This article is from a support site for people who developed a severe adverse reaction to the antibiotic Cipro and others in the same class. It turns out that this is another iatrogenic epidemic that has gone under the radar, much like antidepressant withdrawal. People go in for simple UTI treatment or some other infection, and wind up with neurological damage that last for months or years. All tests come back normal, and patients are put on antidepressants for their "psychosomatic" illness. I had no idea this was happening until it happened to a friend of mine. I had no idea that Cipro & similar drugs actually cause cellular damage to Mitochondrial DNA. The Gaslighting of Patients The Gaslighting of Patients Gaslighting: A form of manipulation that seeks to sow seeds of doubt in a targeted individual or members of a group, hoping to make targets question their own memory, perception, and sanity. Using persistent denial, misdirection, contradiction, and lying, it attempts to destabilize the target and delegitimize the target’s belief. https://floxiehope.com/2017/02/03/the-gaslighting-of-patients/
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy